# SDR AALA201808089011

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,412 hours, 18,655 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Condition: Faulted
- Location: Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO BRAKE FAULT ECAM MESSAGE, T GEAR EXTENSION.  THE AIRCRAFT WAS GROUNDED.  INSTALLED BRAKE SELECTOR VALVE IAW AMM 32-42-11-400-001-A.
